# SDR 2008UALA01408

- Difficulty date: March 13, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N381UA
- Make and model: Boeing 737322
- Aircraft serial: 24656
- Aircraft time: 50,753 hours, 35,660 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY DOOR LOWER HINGE CUTOUT HAS 5 EA FASTENER HOLES CRACKED.  MAJOR REPAIR ACCOMPLISHED:  TRIMMED OUT CRACK COMMON TO BEAR STRAP.  FABRICATED & INSTALLED EXTERNAL FUSELAGE SKIN DOUBLER REPAIR & FREEZE PLUG REPAIR.
